RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 6, Pages 1113–1120 (Mi de3739)  

This article is cited in 3 scientific papers (total in 3 papers)

Integral Equations and Integral-Differential

The stability of multicomponent systems

S. V. Temko, S. K. Kuz'min

Moscow

Full text: PDF file (779 kB)

Bibliographic databases:
UDC: 517.948.3
Received: 03.01.1978

Citation: S. V. Temko, S. K. Kuz'min, “The stability of multicomponent systems”, Differ. Uravn., 15:6 (1979), 1113–1120

Citation in format AMSBIB
\Bibitem{TemKuz79}
\by S.~V.~Temko, S.~K.~Kuz'min
\paper The stability of multicomponent systems
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 6
\pages 1113--1120
\mathnet{http://mi.mathnet.ru/de3739}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=538354}
\zmath{https://zbmath.org/?q=an:0419.31003}


Linking options:
  • http://mi.mathnet.ru/eng/de3739
  • http://mi.mathnet.ru/eng/de/v15/i6/p1113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Temko, “Fundamentals of the statistical theory of equilibrium spatial clusters”, Theoret. and Math. Phys., 100:1 (1994), 857–862  mathnet  crossref  isi
    2. S. V. Temko, “On random walks with regard to correlations for a limited accumulation of a large number of particles”, Theoret. and Math. Phys., 104:2 (1995), 1029–1034  mathnet  crossref  mathscinet  zmath  isi
    3. S. V. Temko, “On the state of a bounded multiparticle cluster”, Theoret. and Math. Phys., 109:2 (1996), 1453–1459  mathnet  crossref  crossref  zmath  isi
  • Number of views:
    This page:52
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020